# SDR JGVR20180711001

- Difficulty date: July 11, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 10,452 hours, 6,976 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA ON THE RT WING CENTER SPAR INBRD WEB FORWARD FACE AT HYDRAULIC LINE FEED THROUGH RWS 40.62, PERFORMED ULTRASONIC AND EDDY CURRENT INSPECTIONS AND REPORTED FOR DISPOSITION. CLEANED, TREATED, AND TOPCOATED AREA PER REPAIR MEMO.
